# SDR DALA2015091805693

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION AND DELAMINATION ON LT SECONDARY ACCESS PANELS NR 1303C AND 1307C AT LT WING.  ACCESS PLATE 1307C WAS REPAIRED IAW ERA 530866-14AD, REV ORIGINAL AND ACCESS PLATE 1303C WAS REPLACE DUE TO EXCESSIVE DAMAGE.
